# SDR SIMA9700142

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Lights
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MQT - FLT 7702 - AFTER TAKEOFF AND GEAR RETRACTION LEFT AND RIGHT MAIN LANDING GEAR UNLOCK LIGHTS REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MQT.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR RETRACTION SYSTEM AS PER JIC 323100-FUT.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
